MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 1; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 1; IN-VITRO DIAGNOSTICS
Catalog Number 1882208
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros crea result was obtained from vitros performance verifier (pv) i using vitros creatinine (crea) slide lot 1515-3568-9503 tested on a vitros 250 chemistry system.The assignable cause of the event was a suboptimal calibration event most likely caused by user error.The customer performed the calibration using a set of vitros calibrator kit 1, lot 0114 that was previously reconstituted and stored refrigerated.It is unknown on what date the vitros calibrator kit 1, lot 0114 fluids were reconstituted, or long they were stored in the refrigerator.The vitros calibrator kit 1 instructions for use states the calibrators should be used within 24 hours after reconstitution.Acceptable vitros crea performance was obtained using an alternate calibration event that was generated using a new set of vitros calibrator kit 0114 that were reconstituted and used the same day.This indicated neither vitros crea slide lot 1515-3568-9503 nor the vitros 250 chemistry system likely contributed to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros crea slide lot 1515-3568-9503.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher-than-expected vitros crea result was obtained from vitros performance verifier (pv) i using vitros creatinine (crea) slide lot 1515-3568-9503 tested on a vitros 250 chemistry system.Vitros pv i lot b2245 vitros crea result of 1.63 mg/dl vs.The vitros range of mean midpoint peer value of 1.03 mg/dl.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros crea result was obtained from a non-patient quality control fluid, however, the investigation could not rule out that patient samples would not be affected if the event were to recur undetected.There was no allegation of patient harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 611162.

Brand Name
VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 1
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key22381986
Report Number1319808-2025-00025
Device Sequence Number18500787
Product Code JIX
UDI-Device Identifier10758750000166
UDI-Public(01)10758750000166(17)261007(11)241007(10)0114
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1882208
Device Lot Number0114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown